Existence and Global Asymptotic Behavior of Positive Solutions for Nonlinear Fractional Dirichlet Problems on the Half-Line
Imed Bachar and
Habib Mâagli
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We are interested in the following fractional boundary value problem: , , , , where , , is the standard Riemann-Liouville fractional derivative, and is a nonnegative continuous function on satisfying some appropriate assumptions related to Karamata regular variation theory. Using the Schauder fixed point theorem, we prove the existence and the uniqueness of a positive solution. We also give a global behavior of such solution.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/537971.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/537971.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:537971
DOI: 10.1155/2014/537971
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().